# SDR REXA2016022200260

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SILL AT FS 280.00.  R & R RT FLOOR SILL AT FS 280.00 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-42-13-001-001-A01.
